Colorado, 2025

Cold in Colorado, February 17 to 20, 2025

February 17 to 20, 2025 · NWS BOU · 6 events in 6 counties and zones

Very cold conditions prevail over northeast Colorado with temperatures falling below zero and wind chills down to -30F over far northeast Colorado. Highs on the 18th were -5 to -10F.

Where it happened

Every event with a place to put it; 6 filed by county or forecast zone are drawn at its center, in a lighter ring. Tap one for its entry below.

  • Tornadoes
  • Tropical storms and surge
  • Floods
  • Wind
  • Hail
  • Winter weather
  • Heat and drought
  • Cold
  • Fire, smoke and dust
  • Marine and coastal
  • Other

Open the live radar over this ground

The toll

Deaths
0
Injuries
0
Property damage
None recorded
Crop damage
None recorded
Events
6

Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.

What happened

The episode as NWS BOU wrote it up.

Very cold conditions prevail over northeast Colorado with temperatures falling below zero and wind chills down to -30F over far northeast Colorado. Highs on the 18th were -5 to -10F. Overnight lows were mainly -10 to -15 on the mornings of the 19th and 20th.

What forecasters said that day

The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Denver/Boulder, CO wrote its last area forecast discussion before the first event at Feb 17, 9:41 PM MST, 19 minutes earlier. Its key messages:

  • Heavy mountain snow today, with snow squall potential in the afternoon. Extremely difficult travel expected at times.
  • Light snow and increasing cold today for plains.
  • Bitter cold with flurries east of the mountains through Wednesday. The coldest temperatures and best chance of accumulating snow will be in the northeast corner of Colorado.
  • Another system will bring more snow to the mountains Wednesday night through Thursday with a chance of snow across the rest of the area.
  • Warming trend on the plains from Thursday into the weekend.
Area forecast discussion, Feb 17, 9:41 PM MST, 19 minutes before
Area Forecast Discussion
National Weather Service Denver/Boulder CO
941 PM MST Mon Feb 17 2025

.KEY MESSAGES...

- Heavy mountain snow today, with snow squall potential in the
  afternoon. Extremely difficult travel expected at times.

- Light snow and increasing cold today for plains.

- Bitter cold with flurries east of the mountains through
  Wednesday. The coldest temperatures and best chance of
  accumulating snow will be in the northeast corner of Colorado.

- Another system will bring more snow to the mountains Wednesday
  night through Thursday with a chance of snow across the rest of
  the area.

- Warming trend on the plains from Thursday into the weekend.

&&

.UPDATE...
Issued at 938 PM MST Mon Feb 17 2025

There is another band of snow, stretching from northern Douglas
County, across the southeastern Denver Metro Area on into eastern
Adams and Arapahoe Counties. The area/band of snow was moving
about 20 mph eastward. Snowfall rates are from 1/4 to 1/2 inch per
hour in the band. It is moving okay, so it will not cause
significant accumulations. It looks as though fog should not be an
issue overnight, however a pretty low Stratus deck is indicated
on most models' cross sections. The latest models indicate a
decrease in snow chances over the plains of the CWA, especially
after 06Z. Will decrease pops just a bit over the plains. Will
also make some minor adjustments to temperatures and winds grids
per current conditions. Will also make sure the sky grids have
plenty of clouds in overnight as per the cross sections.

&&

.SHORT TERM /Through Tuesday/...
Issued at 236 PM MST Mon Feb 17 2025

Snow continues in the mountains under a moist westerly flow
aloft. Lift from the jet and an unstable airmass (CAPE up to 300
J/kg) is producing a band of heavy snow across parts of Grand,
Gilpin, and southwest Boulder Counties where snowfall rates are
reaching 2-3 inches per hour. Latest HRRR and NAMNest model runs
show heavy snow bands reforming farther south over the I-70
corridor through Summit and Clear Creek Counties later this
afternoon (3-5PM). Travel on I- 70 is expected to become very
difficult around 3-4PM through the area. The snow bands decrease
and end this evening as the jet lift slides south and east of the
area. However, snow showers are expected to continue overnight
under a moist west-northwest flow aloft. These snow showers
continue into Tuesday with another 1 to 4 inches of snow expected.

East of the mountains, cold air has surged southwestward through
Denver with the foothills and Palmer Divide remaining above the
colder air. The banded snow showers are surviving moving off the
higher terrain, but not nearly as intense. However given the cold
temperatures, it won't take much snow to make roads slippery. The
cold and clouds will linger through tonight and Tuesday. Lows to
range from the single digits below zero over far northeast
Colorado to the single digits above zero over the Denver Metro
area. Highs Tuesday struggle to climb above zero over far
northeast Colorado. For the Front Range, even though models favor
the 20s, would think the northeast winds keep advecting cooler air
in, with highs only in the teens. The southern foothills will
likely be the warmest locations staying above the very cold air
with highs in the 30s. We could see more snow showers Tuesday,
with the best chance late in the day over far northern Colorado as
a jet streak slides across the region.

&&

.LONG TERM /Tuesday night through Monday/...
Issued at 236 PM MST Mon Feb 17 2025

We will see some subsidence set in behind the exiting shortwave
Tuesday evening. Cross sections show drier air aloft but ample
moisture remaining in the lower levels over the mountains and across
the plains. Increasing northwesterly flow aloft is expected through
the evening and overnight as a jet moves over Colorado, which will
help keep orographic snow showers going over the high country into
Wednesday morning. At the surface, persistent high pressure over
southern Canada will keep easterly flow in place across eastern
Colorado, which will continue to usher in cold arctic air. The
easterly upslope flow will persist across the plains overnight,
albeit weak and shallow. With the aid of the jet aloft, light snow
is expected Tuesday evening into Wednesday morning across the
plains, with totals generally below an inch expected, with up to a
few inches possible closer to the Wyoming/Nebraska borders. Models
do show periods of frontogenesis over southeastern Wyoming and
western Nebraska through Wednesday morning, if this pushes slightly
southward, this could lead to some locally heavier bands of snow
pushing into northern Colorado resulting in some heavier localized
amounts, but as of now, totals look to remain below any winter
highlight criteria. Chances for light snow will continue through
Wednesday morning.

The cold air will push its way south and west across the plains into
Wednesday morning. We still expect the coldest temperatures with
this air mass to be Wednesday morning. Hi-res guidance is starting
to show the cold airmass intruding as far west as the foothills now,
with the coldest temperatures still expected over the northeastern
plains, where a Cold Weather Advisory will remain through 11AM
Thursday morning. Have continued to trend temperatures towards the
coldest guidance with this forecast package, in doing so, western
Weld County and eastern Larimer County are now entering into Cold
Weather Advisory criteria, but want to give the hi-res models
another run to see if the criteria timing will increase into
Wednesday afternoon before issuing highlights. Just to note: the
record low temperature for Denver on February 19 (Wednesday) is -4F,
which was set in 2006. As of now, the forecasted low for Wednesday
is -3F, which gives us a solid shot at tying or breaking this record.

Temperatures will begin a warming trend Thursday morning as the
Canadian surface high shifts southeast and surface flow turns to the
SSE across Colorado's eastern plains. Expect a significant warmup by
Thursday afternoon with high temperatures approaching the mid to
upper 20s along the urban corridor, remaining in the teens east of
Akron.

Deeper moisture will return as another shortwave drops south out of
the Pacific Northwest Wednesday night into Thursday. There are some
discrepancies with regards to strength and trajectory of this
next system, but another round of mountain snow is expected
Thursday. Even with the varying model solutions, cross sections do
show the deeper moisture pushing east onto the plains, and
although varying values, QG fields show increasing upwards motion
through Thursday. This leads to enough confidence for some slight
to chance PoPs across the plains into Friday for now.

Beyond Friday, warmer and drier conditions are expected through the
weekend, with potential to see some widespread 60s across the plains
by Sunday.

&&

.AVIATION /00Z TAFS through 00Z Wednesday/...
Issued at 648 PM MST Mon Feb 17 2025

Another band of snow is expected to move across DIA from about
02Z-03Z. It could bring visibilities and ceilings down to 1/2SM S
FZFG VV002. That is if it doesn't disintegrate before it gets to
DIA. We'll see. Perhaps I will put that in TEMPO group.   Still
not certain whether to leave BR in the TAF after that or not. Will
work on that.

&&

.BOU WATCHES/WARNINGS/ADVISORIES...
Winter Storm Warning until 5 AM MST Tuesday for COZ031-033-034.

Winter Weather Advisory until 5 AM MST Tuesday for COZ032.

Cold Weather Advisory until 11 AM MST Thursday for COZ042-044-
046>049.

Extreme Cold Warning until 11 AM MST Thursday for COZ050-051.

&&

UPDATE.......rjk
SHORT TERM...Meier
LONG TERM....Bonner
AVIATION.....rjk
Hazardous weather outlook, Feb 17, 11:02 AM MST, 10 hours 58 minutes before
Hazardous Weather Outlook
National Weather Service Denver/Boulder CO
1102 AM MST Mon Feb 17 2025

COZ030>051-181815-
Jackson County Below 9000 Feet-
West Jackson and West Grand Counties Above 9000 Feet-
Grand and Summit Counties Below 9000 Feet-
South and East Jackson/Larimer/North and Northeast Grand/
Northwest Boulder Counties Above 9000 Feet-
South and Southeast Grand/West Central and Southwest Boulder/
Gilpin/Clear Creek/Summit/North and West Park Counties Above
9000 Feet-Larimer and Boulder Counties Between 6000 and 9000 Feet-
Jefferson and West Douglas Counties Above 6000 Feet/Gilpin/Clear
Creek/Northeast Park Counties Below 9000 Feet-
Central and Southeast Park County-
Larimer County Below 6000 Feet/Northwest Weld County-
Boulder And Jefferson Counties Below 6000 Feet/West Broomfield
County-
North Douglas County Below 6000 Feet/Denver/West Adams and
Arapahoe Counties/East Broomfield County-
Elbert/Central and East Douglas Counties Above 6000 Feet-
Northeast Weld County-Central and South Weld County-Morgan County-
Central and East Adams and Arapahoe Counties-
North and Northeast Elbert County Below 6000 Feet/North Lincoln
County-
Southeast Elbert County Below 6000 Feet/South Lincoln County-
Logan County-Washington County-Sedgwick County-Phillips County-
1102 AM MST Mon Feb 17 2025

...HEAVY MOUNTAIN SNOW AND COLDER TEMPERATURES ON THE PLAINS...

This hazardous weather outlook is for northeast and north central
Colorado.

.DAY ONE...Today and Tonight

Hazardous conditions with significant travel impacts are expected
for the mountains through tonight under heavy snow. Patchy light
snow is expected for the lower elevations, mainly this evening
and overnight, with accumulations of less than two inches,
favoring the eastern plains. Arctic air will intensify tonight
for eastern areas.

.DAYS TWO THROUGH SEVEN...Tuesday through Sunday

The mountains will have light snow Tuesday and Wednesday, mainly
over the ridges.

A cold arctic airmass will be in place across the plains through
Thursday morning. Highs will be in the single digits and teens,
with single digits above and below zero overnight. The coldest
temperatures will be in the northeast corner of the state where
wind chills as low as -30F are expected.

Another weather system will bring more snow to the mountains
Wednesday night and Thursday with a chance of snow across the
plains. A warming and drying trend will start Friday and continue
through the weekend.

.SPOTTER INFORMATION STATEMENT...

Snowfall reports from spotters will be appreciated.

In the hours before

Local storm report, Feb 17, 5:49 PM MST, 4 hours 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DENVER CO
549 PM MST MON FEB 17 2025

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0549 PM     SNOW             9 SSE SPICER            40.35N 106.38W
02/17/2025  E11.0 INCH       GRAND              CO   MESONET

            ARAPAHO RIDGE SNOTEL
            SNOWFALL BETWEEN 11 AM 02/16/2025 AND 5 PM 02/17/2025
            ESTIMATED USING A 10 TO 1 SNOW-TO-LIQUID RATIO

0549 PM     SNOW             4 NNW LONGS PEAK        40.31N 105.64W
02/17/2025  E9.0 INCH        LARIMER            CO   MESONET

            BEAR LAKE SNOTEL
            SNOWFALL BETWEEN 11 AM 02/16/2025 AND 5 PM 02/17/2025
            ESTIMATED USING A 10 TO 1 SNOW-TO-LIQUID RATIO

0549 PM     SNOW             1 NNW BERTHOUD PASS     39.80N 105.78W
02/17/2025  E12.0 INCH       GRAND              CO   MESONET

            BERTHOUD SUMMIT SNOTEL
            SNOWFALL BETWEEN 11 AM 02/16/2025 AND 5 PM 02/17/2025
            ESTIMATED USING A 10 TO 1 SNOW-TO-LIQUID RATIO

0549 PM     SNOW             3 WNW ALMA              39.30N 106.11W
02/17/2025  E3.0 INCH        PARK               CO   MESONET

            BUCKSKIN JOE SNOTEL
            SNOWFALL BETWEEN 11 AM 02/16/2025 AND 5 PM 02/17/2025
            ESTIMATED USING A 10 TO 1 SNOW-TO-LIQUID RATIO

0549 PM     SNOW             11 S RABBIT EARS PASS   40.23N 106.60W
02/17/2025  E5.0 INCH        GRAND              CO   MESONET

            BUFFALO PARK SNOTEL
            SNOWFALL BETWEEN 11 AM 02/16/2025 AND 5 PM 02/17/2025
            ESTIMATED USING A 10 TO 1 SNOW-TO-LIQUID RATIO

0549 PM     SNOW             1 NNE RABBIT EARS PASS  40.39N 106.60W
02/17/2025  E15.0 INCH       JACKSON            CO   MESONET

            COLUMBINE SNOTEL
            SNOWFALL BETWEEN 11 AM 02/16/2025 AND 5 PM 02/17/2025
            ESTIMATED USING A 10 TO 1 SNOW-TO-LIQUID RATIO

0549 PM     SNOW             3 SW MEEKER PARK        40.21N 105.57W
02/17/2025  E4.0 INCH        BOULDER            CO   MESONET

            COPELAND LAKE SNOTEL
            SNOWFALL BETWEEN 11 AM 02/16/2025 AND 5 PM 02/17/2025
            ESTIMATED USING A 10 TO 1 SNOW-TO-LIQUID RATIO

0549 PM     SNOW             1 W COPPER MOUNTAIN     39.49N 106.17W
02/17/2025  E8.0 INCH        SUMMIT             CO   MESONET

            COPPER MOUNTAIN SNOTEL
            SNOWFALL BETWEEN 11 AM 02/16/2025 AND 5 PM 02/17/2025
            ESTIMATED USING A 10 TO 1 SNOW-TO-LIQUID RATIO

0549 PM     SNOW             5 W GREEN MOUNTAIN RESE 39.86N 106.42W
02/17/2025  E11.0 INCH       SUMMIT             CO   MESONET

            ELLIOT RIDGE SNOTEL
            SNOWFALL BETWEEN 11 AM 02/16/2025 AND 5 PM 02/17/2025
            ESTIMATED USING A 10 TO 1 SNOW-TO-LIQUID RATIO

0549 PM     SNOW             5 WSW WINTER PARK       39.87N 105.87W
02/17/2025  E12.0 INCH       GRAND              CO   MESONET

            FOOL CREEK SNOTEL
            SNOWFALL BETWEEN 11 AM 02/16/2025 AND 5 PM 02/17/2025
            ESTIMATED USING A 10 TO 1 SNOW-TO-LIQUID RATIO

0549 PM     SNOW             1 NW CLIMAX             39.38N 106.20W
02/17/2025  E4.0 INCH        SUMMIT             CO   MESONET

            FREMONT PASS SNOTEL
            SNOWFALL BETWEEN 11 AM 02/16/2025 AND 5 PM 02/17/2025
            ESTIMATED USING A 10 TO 1 SNOW-TO-LIQUID RATIO

0549 PM     SNOW             1 SSE LOVELAND PASS     39.65N 105.87W
02/17/2025  E12.0 INCH       SUMMIT             CO   MESONET

            GRIZZLY PEAK SNOTEL
            SNOWFALL BETWEEN 11 AM 02/16/2025 AND 5 PM 02/17/2025
            ESTIMATED USING A 10 TO 1 SNOW-TO-LIQUID RATIO

0549 PM     SNOW             5 SSW BLUE RIVER        39.36N 106.06W
02/17/2025  E4.0 INCH        SUMMIT             CO   MESONET

            HOOSIER PASS SNOTEL
            SNOWFALL BETWEEN 11 AM 02/16/2025 AND 5 PM 02/17/2025
            ESTIMATED USING A 10 TO 1 SNOW-TO-LIQUID RATIO

0549 PM     SNOW             3 WNW PINGREE PARK      40.58N 105.63W
02/17/2025  E7.0 INCH        LARIMER            CO   MESONET

            HOURGLASS LAKE SNOTEL
            SNOWFALL BETWEEN 11 AM 02/16/2025 AND 5 PM 02/17/2025
            ESTIMATED USING A 10 TO 1 SNOW-TO-LIQUID RATIO

0549 PM     SNOW             1 SW ELDORA             39.94N 105.59W
02/17/2025  E8.0 INCH        BOULDER            CO   MESONET

            LAKE ELDORA SNOTEL
            SNOWFALL BETWEEN 11 AM 02/16/2025 AND 5 PM 02/17/2025
            ESTIMATED USING A 10 TO 1 SNOW-TO-LIQUID RATIO

0549 PM     SNOW             6 E CAMERON PASS        40.51N 105.77W
02/17/2025  E11.0 INCH       LARIMER            CO   MESONET

            LONG DRAW RESERVOIR SNOTEL
            SNOWFALL BETWEEN 11 AM 02/16/2025 AND 5 PM 02/17/2025
            ESTIMATED USING A 10 TO 1 SNOW-TO-LIQUID RATIO

0549 PM     SNOW             1 WNW LOVELAND PASS     39.67N 105.90W
02/17/2025  E9.0 INCH        CLEAR CREEK        CO   MESONET

            LOVELAND BASIN SNOTEL
            SNOWFALL BETWEEN 11 AM 02/16/2025 AND 5 PM 02/17/2025
            ESTIMATED USING A 10 TO 1 SNOW-TO-LIQUID RATIO

0549 PM     SNOW             10 NNE SILVERTHORNE     39.80N 106.03W
02/17/2025  E5.0 INCH        GRAND              CO   MESONET

            MIDDLE FORK CAMP SNOTEL
            SNOWFALL BETWEEN 11 AM 02/16/2025 AND 5 PM 02/17/2025
            ESTIMATED USING A 10 TO 1 SNOW-TO-LIQUID RATIO

0549 PM     SNOW             9 SSE GOULD             40.40N 105.96W
02/17/2025  E5.0 INCH        JACKSON            CO   MESONET

            NEVER SUMMER SNOTEL
            SNOWFALL BETWEEN 11 AM 02/16/2025 AND 5 PM 02/17/2025
            ESTIMATED USING A 10 TO 1 SNOW-TO-LIQUID RATIO

0549 PM     SNOW             3 SW WARD               40.04N 105.54W
02/17/2025  E7.0 INCH        BOULDER            CO   MESONET

            NIWOT SNOTEL
            SNOWFALL BETWEEN 11 AM 02/16/2025 AND 5 PM 02/17/2025
            ESTIMATED USING A 10 TO 1 SNOW-TO-LIQUID RATIO

0549 PM     SNOW             8 SSE CAMERON PASS      40.40N 105.85W
02/17/2025  E5.0 INCH        GRAND              CO   MESONET

            PHANTOM VALLEY SNOTEL
            SNOWFALL BETWEEN 11 AM 02/16/2025 AND 5 PM 02/17/2025
            ESTIMATED USING A 10 TO 1 SNOW-TO-LIQUID RATIO

0549 PM     SNOW             5 SSW GLENDEVEY         40.71N 106.01W
02/17/2025  E4.0 INCH        JACKSON            CO   MESONET

            RAWAH SNOTEL
            SNOWFALL BETWEEN 11 AM 02/16/2025 AND 5 PM 02/17/2025
            ESTIMATED USING A 10 TO 1 SNOW-TO-LIQUID RATIO

0549 PM     SNOW             5 WSW GRAND LAKE        40.23N 105.92W
02/17/2025  E7.0 INCH        GRAND              CO   MESONET

            STILLWATER CREEK SNOTEL
            SNOWFALL BETWEEN 11 AM 02/16/2025 AND 5 PM 02/17/2025
            ESTIMATED USING A 10 TO 1 SNOW-TO-LIQUID RATIO

0549 PM     SNOW             8 SSE RAND              40.35N 106.09W
02/17/2025  E4.0 INCH        GRAND              CO   MESONET

            WILLOW CREEK PASS SNOTEL
            SNOWFALL BETWEEN 11 AM 02/16/2025 AND 5 PM 02/17/2025
            ESTIMATED USING A 10 TO 1 SNOW-TO-LIQUID RATIO

0549 PM     SNOW             4 SE MOUNT ZIRKEL       40.79N 106.60W
02/17/2025  E22.0 INCH       JACKSON            CO   MESONET

            ZIRKEL SNOTEL
            SNOWFALL BETWEEN 11 AM 02/16/2025 AND 5 PM 02/17/2025
            ESTIMATED USING A 10 TO 1 SNOW-TO-LIQUID RATIO

0549 PM     SNOW             4 S LONGS PEAK          40.20N 105.60W
02/17/2025  E8.0 INCH        BOULDER            CO   MESONET

            WILD BASIN SNOTEL
            SNOWFALL BETWEEN 11 AM 02/16/2025 AND 5 PM 02/17/2025
            ESTIMATED USING A 10 TO 1 SNOW-TO-LIQUID RATIO

0549 PM     SNOW             1 NE ECHO LAKE          39.66N 105.59W
02/17/2025  E2.0 INCH        CLEAR CREEK        CO   MESONET

            ECHO LAKE SNOTEL
            SNOWFALL BETWEEN 11 AM 02/16/2025 AND 5 PM 02/17/2025
            ESTIMATED USING A 10 TO 1 SNOW-TO-LIQUID RATIO

0549 PM     SNOW             7 E BLUE RIVER          39.44N 105.91W
02/17/2025  E4.0 INCH        PARK               CO   MESONET

            MICHIGAN CREEK SNOTEL
            SNOWFALL BETWEEN 11 AM 02/16/2025 AND 5 PM 02/17/2025
            ESTIMATED USING A 10 TO 1 SNOW-TO-LIQUID RATIO

&&

The radar

The national radar mosaic for the moment the first event began.

Open the radar archive at this moment

Event by event

6 cold/wind chill. Local standard time, as filed.

Cold/Wind Chill, Phillips County

When
February 17, 10:00 PM MST to February 20, 9:00 AM MST
Where
Phillips County forecast zone
Reported by
Mesonet
Coordinates
40.594, -102.358 (the zone’s center; the record gives no point)

Wind chills of -15 to -30. The coldest occurring during the morning hours of the 18th.

Cold/Wind Chill, Sedgwick County

When
February 17, 10:00 PM MST to February 20, 9:00 AM MST
Where
Sedgwick County forecast zone
Reported by
Mesonet
Coordinates
40.876, -102.352 (the zone’s center; the record gives no point)

Wind chills of -15 to -30. The coldest occurring during the morning hours of the 18th.

Cold/Wind Chill, Washington County

When
February 17, 10:00 PM MST to February 20, 9:00 AM MST
Where
Washington County forecast zone
Reported by
Mesonet
Coordinates
39.971, -103.201 (the zone’s center; the record gives no point)

Wind chills of -15 to -25. The coldest occurring during the morning hours of the 18th.

Cold/Wind Chill, Logan County

When
February 17, 10:00 PM MST to February 20, 9:00 AM MST
Where
Logan County forecast zone
Reported by
Mesonet
Coordinates
40.725, -103.110 (the zone’s center; the record gives no point)

Wind chills of -15 to -25. The coldest occurring during the morning hours of the 18th.

Cold/Wind Chill, Morgan County

When
February 17, 10:00 PM MST to February 20, 9:00 AM MST
Where
Morgan County forecast zone
Reported by
Mesonet
Coordinates
40.263, -103.810 (the zone’s center; the record gives no point)

Wind chills of -15 to -25. The coldest occurring during the morning hours of the 18th.

Cold/Wind Chill, Ne Weld County

When
February 17, 10:00 PM MST to February 20, 9:00 AM MST
Where
Ne Weld County forecast zone
Reported by
Mesonet
Coordinates
40.555, -104.392 (the zone’s center; the record gives no point)

Wind chills of -15 to -25. The coldest occurring during the morning hours of the 18th.

What these are

Cold/Wind Chill
Cold or wind chill below warning criteria that caused deaths, injuries or damage.

After NWS Directive 10-1605, the rules offices file Storm Data by.

The same day elsewhere

More

Every storm in Colorado in 2025Every state in 2025This day in weather historyWarnings in Colorado, February 2025

Sources

NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 1228382, 1228384, 1228385, 1228386, 1228388, 1228389.